# SDR WX0A2015081672808

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,862 hours, 32,213 cycles
- Engine: Pwa JT8D219
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 864411
- Part serial: 7448
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LT INLET PRESS LOW LIGHT FLICKERED SEVERAL TIMES.  AFTER LEVELING OFF, IT CONTINUED TO FLICKER & LT MAIN TANK FEED DOWN TO 8300.  IAW QRH TURNED OFF LT MAIN TANK PUMP & LT MAIN TANK QTY STILL DECREASED TO 8200, LIGHT CONTINUED TO FLICKER, TURNED ON PUMPS & DIVERTED.  COMPARED FUEL QTY INDICATION WITH FUEL LEVEL INDICATOR STICK TOTALS. INDICATION SYS VARIED TO BE ACCURATE, WITHIN 50 AT A TOTAL FUEL LOAD OF 23,000.  TESTED EACH FUEL BOOST PUMP IAW AMM 28-20-07.  ALL PUMPS OPERATE NORMALLY.  PLACED LT ENG INLET FUEL PRESS LOW ANNUNCIATOR ON MEL 73-03 S1.  R & R LT FUEL INLET PRESS SWITCH S1-67 IAW AMM 73-33-01.  OPERATIONS CHECKED GOOD, LEAK CHECK PERFORMED, NO LEAKS NOTED.
